Table of Contents
ISRN Geometry
Volume 2012, Article ID 309145, 13 pages
http://dx.doi.org/10.5402/2012/309145
Research Article

On Submersion of CR-Submanifolds of l.c.q.K. Manifold

Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India

Received 27 September 2012; Accepted 15 October 2012

Academic Editors: A. Ferrandez and T. Friedrich

Copyright © 2012 Majid Ali Choudhary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study submersion of CR-submanifolds of an l.c.q.K. manifold. We have shown that if an almost Hermitian manifold admits a Riemannian submersion of a CR-submanifold of a locally conformal quaternion Kaehler manifold , then is a locally conformal quaternion Kaehler manifold.